# SDR ABXA9600031

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Tee Doubler
- Part number: 580273659
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED NR 1 PYLON TEE DOUBLER LEAKS FUEL.  REPAIRED NR 1 TEE DOUBLER THAT WAS CRACKED IAW ABX REA D854-13070MR.
